Volume 153 Issue 1 – January 2001

Finite volume flows and Morse theory

Pages 1-25 by F. Reese Harvey, H. Blaine Lawson Jr.

Heights of Heegner points on Shimura curves

Pages 27-147 by Shouwu Zhang

Hermitian, symmetric and symplectic random ensembles: PDEs for the distribution of the spectrum

Pages 149-189 by Mark Adler, Pierre van Moerbeke

Period functions for Maass wave forms. I

Pages 191-258 by John Lewis, Don Zagier

Discrete orthogonal polynomial ensembles and the Plancherel measure

Pages 259-296 by Kurt Johansson